# SDR ASAA2013040494372

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,223 hours, 7,377 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 34,993 hours, 13,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTINUED SPOKING OBSERVED ON WEATHER RADAR DURING CLIMB CRUISE AND DESCENT ON CAPTAINS AND LOWER DU.  REPLACED WEATHER RADAR DRIVE UNIT IAW MM 34-43-11. OPS TEST NORMAL IAW MM 34-43-00.  ETOPS GROUND VERIFICATION SUCCESSFUL.
